# SDR ASAA0310196

- Difficulty date: March 21, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 655572650
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND BULKHEAD ATTACH ANGLE AT BS 727, LEFT BUTTOCK LINE 50, RIGHT BUTTOCK LINE 50 CORRODED. REMOVED AND REPLACED ATTACH ANGLE PER SRM.  (M)
